Dose: Adults and children over 16 years: 1-3 tablets. The dose may be repeated at 4 hour intervals, but not more than 4 doses should be taken in 24 hours. A lower dose is recommended for the elderly. Peel here for more information.
Each tablet contains Aspirin BP 300mg.
Do not give the children under 16 years, unless on the advice of a doctor. Do not exceed the stated dose, If symptom persist for more than 3 days consult your doctor. Do not take if you have ever suffered from stomach ulcers or if you are allergic to aspirin, other pain killers or any other ingredients. Keep medicines out of the reach of children.
If you are unsure about your health condition always speak to a medical professional. All content on this website is only for information purposes and should not be taken as professional medical advice. Always read the label prior to taking any product.
Secure Ordering: All orders are taken over 128bit Encrypted connections. Before being asked for payment our site will change to our secure server and your Internet Browser will show the secure padlock.